Magidor–Malitz reflection

Yair Hayut*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


In this paper we investigate the consistency and consequences of the downward Löwenheim–Skolem–Tarski theorem for extension of the first order logic by the Magidor–Malitz quantifier. We derive some combinatorial results and improve the known upper bound for the consistency of Chang’s conjecture at successor of singular cardinals.

Original languageAmerican English
Pages (from-to)253-272
Number of pages20
JournalArchive for Mathematical Logic
Issue number3-4
StatePublished - 1 May 2017

Bibliographical note

Publisher Copyright:
© 2017, Springer-Verlag Berlin Heidelberg.


  • Chang’s conjecture
  • Large cardinals
  • Magidor–Malitz quantifiers


Dive into the research topics of 'Magidor–Malitz reflection'. Together they form a unique fingerprint.

Cite this